# SDR DALA2014062703802

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FITTING AT LOWER WEB AFT FACE BS 1338 LONGERON 29R IN AFT CARGO BAY .   REMOVED FITTING, & NEW FITTING WAS DRILLED IAW SRM 51-10-4, NEW FITTING ANGLE WAS TREATED, PAINTED AND WAS INSTALLED IAW SRM 51-30-2, 50-30-5.
